# SDR DALA2023121910366

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,483 hours, 21,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 CORROSION (OUT OF LIMITS) ON FLOOR SUPPORT FROM STA 346 TO STA 377 RBL 64, LOWER SILL AT R1 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00624: FLOOR SUPPORT FROM STA 346 TO STA 377 RBL 64, LOWER SILL AT R1 DOOR WAS REPLACED PER DWG: 141N5160-78 AND PER B757-200 SRM 51-40. (0111769)
